# SDR AALA971305

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 5 LEADING EDGE INBOARD ATTACH ANGLE CRACKED LOWER LEG.  INSTALLED NEW ACTUATOR MOUNT INBOARD NR 5 SLAT.  TST: 43,979 HOURS.  CYCLES, 23,050.  (X)
